# SDR USAAD96026

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Fell Out
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 307 - LGA - LEFT AFT CABIN DOOR CHUTE DEPLOYED WHEN IT FELL FROM THE DOOR AFTER UTILITY ENTERED.  GIRT BAR WAS STOWED AND CAUGHT ON DOOR WHEN SLIDE PACK FELL.  (M)
